# SDR IPXA12M74780

- Difficulty date: August 4, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Engine: Ge CF680C2D1F
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, EMERGENCY LIGHT BATTERY 1 LOW DISPLAYED.  TESTED EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00-700-802. OPS CHECKED GOOD.
